MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT, TITANIUM, 4.3X18; ENDOSEOUSS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT, TITANIUM, 4.3X18; ENDOSEOUSS DENTAL IMPLANT
Catalog Number 140.897
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 03/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that 4 months after the dental implant was placed in ada site #4 of patient's mouth, non-osseointegration was observed.It was reported that at time of the event, the patient presented with pain and mobility.The patient presented with type ii bone quality and the hygiene around the implant was reported to be good.It was reported that the implant was covered with bone and primary stability had been achieved.A profile drill was reported to have been used and the site was.

Brand Name
CM DRIVE ACQUA IMPLANT, TITANIUM, 4.3X18
Common Device Name
ENDOSEOUSS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7029065
Report Number3008261720-2017-04878
Device Sequence Number1006225
Product Code DZE
UDI-Device Identifier07899878018070
UDI-Public07899878018070
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150182
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/14/2017
Report Date (Section F) 08/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date04/14/2017
Device Catalogue Number140.897
Device Lot Number800186879I
Other Device ID Number07899878018070
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/14/2017
Device Age2 MO
Event Location Other
Date Report to Manufacturer08/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2017
Initial Report FDA Received Date11/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT 115.211, 3 OTHER IMPLANTS, ONE PROSTHESIS; ABUTMENT 115.211, 3 OTHER IMPLANTS, ONE PROSTHESIS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR